# SDR CALA2025052704949

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 89,524 hours, 17,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - AT SEATS 35D AND 37D ESCAPE PATH LIGHT IS INOP. AT SEATS 35D AND 37D ESCAPE PATH LIGHTS REPLACED AND TESTED IAW AMM 33-51-10/201.NORMAL.
